Change search
ReferencesLink to record
Permanent link

Direct link
Homogeneous differential equations and the inverse problem of the calculus of variations
Stockholm University, Faculty of Science, Department of Mathematics. University of Ostrava, Czech Republic; La Trobe University, Australia.
2014 (English)In: Publicationes mathematicae (Debrecen), ISSN 0033-3883, E-ISSN 2064-2849, Vol. 84, no 1-2, 165-188 p.Article in journal (Refereed) Published
Abstract [en]

We study second order differential equations considering positive homogeneity of a general degree of the equations and of functions connected with them (like, for example, metrics or Lagrangians). Special attention is payed to semi-variational equations and to relationships between homogeneity properties and variationality (existence of local Lagrangians.

Place, publisher, year, edition, pages
2014. Vol. 84, no 1-2, 165-188 p.
Keyword [en]
positively homogeneous functions of degree c, positively homogeneous equations of degree c, semi-variational equations, variational equations, Helmholtz conditions
National Category
URN: urn:nbn:se:su:diva-103996ISI: 000334901500012OAI: diva2:720878


Available from: 2014-06-02 Created: 2014-05-27 Last updated: 2016-03-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Free full text

Search in DiVA

By author/editor
Rossi, Olga
By organisation
Department of Mathematics
In the same journal
Publicationes mathematicae (Debrecen)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link